C.R. BARD, INC. (BASD) -3006260740 GROSHONG CATHETER; PERIPHERALLY INSERTED CENTRAL CATHETER
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/26/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.Each event reported to bd is evaluated and investigated in accordance with our complaint investigation procedures.The investigation process includes, but is not limited to, evaluation of the event details provided by the complaint facility, a review of complaint history, manufacturing records and risk document where applicable, and an evaluation of the subject device when available to identify potential contributing factors.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that on (b)(6) 2025, the patient was admitted to our hospital for treatment of breast cancer.Following radical mastectomy, a picc line was successfully placed.The catheter was maintained according to standard protocols during the placement period and could remain in place for up to one year with proper care.On (b)(6), the patient visited our outpatient clinic for examination.During medication infusion, leakage was detected from the external segment of the picc line, preventing effective drug administration.Following assessment, the physician removed the catheter and scheduled a reinsertion procedure.